# SDR CA111219019

- Difficulty date: December 19, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 10,952 hours
- Engine: Pwa PT642A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5011002593
- Condition: Damaged
- Location: Rt Wing
- Part time: 10,952 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE DOING A 10,000 CYCLE INSPECTION, IT WAS NOTED THAT THE RT UPPER WING INBD SKIN HAD SEVERAL COUNTER SUNK RIVETS PULL THROUGH OR ABOUT TO PULL THROUGH.  IT IS DISCOVERED THAT THE MFG DID NOT USE ANYTHING TO BOND THE SKINS AT ASSY.  THIS CAUSED THE RIVETS TO WORK AND EVENTUALLY PULL THROUGH THE SKIN.
